# SDR DALA2025012700641

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 77,020 hours, 9,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 2L GALLEY MISSING RED EMERGENCY PATH LIGHT. CORRECTIVE ACTION: REPLACED 2L GALLEY RED EMERGENCY LIGHT PER A330 AMM 33-51. OPS CHK GOOD. (6757129)
